# SDR P5CA9500097

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Chafing
- Location: Ns 180-236
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON BOTH SIDES LOWER SPAR FROM INSIDE NS. 180 TO NS. 236.  FABRICATED NE STRAPS AS PER BOEING SRM 54-10-02, INSTALLED PER SRM 51-30-02.
